VOL. 9 · NO. 2 | December 1986
 
VIEW ALL ABSTRACTS +
Articles
Tohsuke URABE
Tokyo J. Math. 9 (2), 265-295, (December 1986) DOI: 10.3836/tjm/1270150719
No abstract available
Norio EJIRI
Tokyo J. Math. 9 (2), 297-324, (December 1986) DOI: 10.3836/tjm/1270150720
No abstract available
Tadashi TSUJI
Tokyo J. Math. 9 (2), 325-333, (December 1986) DOI: 10.3836/tjm/1270150721
No abstract available
Seiichi UDAGAWA
Tokyo J. Math. 9 (2), 335-340, (December 1986) DOI: 10.3836/tjm/1270150722
No abstract available
Mitsuhiko HIKITA
Tokyo J. Math. 9 (2), 341-355, (December 1986) DOI: 10.3836/tjm/1270150723
No abstract available
Kiyoshi NAGATA
Tokyo J. Math. 9 (2), 357-364, (December 1986) DOI: 10.3836/tjm/1270150724
No abstract available
Kazunori KODAKA
Tokyo J. Math. 9 (2), 365-372, (December 1986) DOI: 10.3836/tjm/1270150725
No abstract available
Hitoshi ARAI
Tokyo J. Math. 9 (2), 373-382, (December 1986) DOI: 10.3836/tjm/1270150726
No abstract available
Shiro ISHIKAWA
Tokyo J. Math. 9 (2), 383-393, (December 1986) DOI: 10.3836/tjm/1270150727
No abstract available
Shiro ISHIKAWA
Tokyo J. Math. 9 (2), 395-414, (December 1986) DOI: 10.3836/tjm/1270150728
No abstract available
Akira YOSHIOKA
Tokyo J. Math. 9 (2), 415-437, (December 1986) DOI: 10.3836/tjm/1270150729
No abstract available
Kiyoshi HAYASHI
Tokyo J. Math. 9 (2), 439-452, (December 1986) DOI: 10.3836/tjm/1270150730
No abstract available
Kazuhiko AOMOTO
Tokyo J. Math. 9 (2), 453-455, (December 1986) DOI: 10.3836/tjm/1270150731
No abstract available
Michiko YURI
Tokyo J. Math. 9 (2), 457-485, (December 1986) DOI: 10.3836/tjm/1270150732
No abstract available
Shunji ITO, Masahiro MIZUTANI
Tokyo J. Math. 9 (2), 487-504, (December 1986) DOI: 10.3836/tjm/1270150733
No abstract available
Ippei ISHII
Tokyo J. Math. 9 (2), 505-525, (December 1986) DOI: 10.3836/tjm/1270150734
No abstract available
Back to Top